# SDR UIEA2019102215770

- Difficulty date: October 20, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,745 hours, 20,696 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 36144008
- Part serial: AV03
- Condition: Malfunctioned
- Location: Flow Sensing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH APU ON, PAX AIR FLUCTUATION; WITH L/H, R/H OR BOTH PAX SELECTED (APU PNEUMATIC FUNCTION INOP).( TRANSFERRED TO MDDR #119418 IAW DDG 49-11-01-01A, CAT 'C', DUE DATE 30-OCT-2019. MAINT ACTION C/W.   LP 1097264 - M5: T/S APU BLEED IAW FIM 49-11 FT 958, NO FAULTS NOTED ON SYSTEM TEST OR LRU. MINI FLAG 15 SHOWN. REMOVED AND REPLACED FLOW SENSING MODULE AS PRECAUTIONARY IAW 49-53-08. OPS CHECK GOOD, NO FLUCTUATIONS NOTED AT THIS TIME. RAN ENGINES IAW 71-00-00, NO DEFECTS NOTED BEFORE OR AFTER ENGINE RUN, APU DID NOT FLUCTUATE. OPS CHECK NORMAL AT THIS TIME. MDDR 119418 CLEARED. PLACARDS REMOVED AND MCC NOTIFIED. )
